# SDR CALA2019032900482

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 53,872 hours, 23,437 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 3031863001
- Part serial: 1182
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

Y RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. HYD LOW CONFIRMED ON SYS PAGE. FOUND NR 2 ENG YELLOW DRIVEN PUMP PRESS SWITCH LEAKING, REPLACED SWITCH PER AMM 29-13-17, ALSO INSPECTED AND REPLACED CASE DRAIN FILTER ELEMENT, NO METAL FOUND ON ELEMENT OR CASE BOWL PER MM 29-11-43, ALSO REPLACED NR 2 ENG YELLOW HYD DRIVEN PUMP PER MM 29-13-51; REFERENCE L/P 9220086, PERFORMED MM TASK. 29-00-00-280-006-A01 ENGINE PUMP FAILURE OR POSSIBLE CAVITATION CONDITION, ALL PASSED, RAN ENGINE AT IDLE AND PERFORMED OPS TEST OF THE YELLOW HYD SYSTEM, ALL PASSED, ALSO PERFORMED LEAK CHECK OF ALL COMPONENTS CHANGED, NO LEAKS NOTED, ACFT RELEASED BACK TO SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1286228 SN OFF 1182 IPC REFERENCE # IPC 29-13-51-01B PUMP, HYDRAULIC OFF 31-2914-9-9003 1182 ON 19-2910-9-0003 8364.
